# SDR ASAA2023101945752

- Difficulty date: October 19, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 56,634 hours, 16,587 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L PACK LIGHT ILLUMINATED SINGLE CHANNEL FAULT. GROUNDED - YES. REF FIM 21-53 TASK 821, PERFORMED PZTC 1 + 2 BITE, PZTC 1 HAD RAM AIR ACTUATOR FAULT LIGHT. REF FIM 21-62 TASK 837 PERFORMED OPS TEST OF PACK 1, OPS TEST GOOD, L/H PACK LIGHT NOT ILLUMINATED, PERFORMED PZTC 1 (AND 2) BITE AGAIN, NO FAULTS, PZTC 1 FAULT CLEARED AND DID NOT RETURN, DURING BITE "VERIFY" L/H RAM AIR ACTUATOR OPS NORMAL. PER FIM THIS WAS AN INTERMITTENT FAULT. REMOVES CN: 20002587 SEAMC JOE NOTIFIED. THIS CLEARS MEL 21-32B.
